# SDR UPS09654293

- Difficulty date: December 28, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 140T013039
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C AFT CARGO COMPT BS 1087 LBL 26 INBD BELOW FLOOR ANGLE SUPPORT FOUND CRACKED.  AFT CARGO COMPT BS 1087 LBL 26 INCH BELOW FLOOR SUPPORT ANGLE REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02.
